# SDR DALA2024050905044

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 74,934 hours, 35,277 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3255 DISC: C/W ER/A 605553-14D. REF BY AIRBORNE/PEMCO NR.15173.0313. C/A: COMPLIED WITH PRI ERA 605553-14AD  RECEIVED ERA 605553-14 AD REV B AND ALL STEP MATCHE PRI 605553- 14AD REV 02 P108 JOB COMPLETE P108 1604328 Q875 2201442. (LP: 0331269)
